Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Overweight, feels fatigued, heartburn. Took potassium pill. What are the risk?

since last night i have been feeling a bit fatigued and heart feels like i have heartburn . I couldnt sleep well, as when i did drift off, i got woken up almost like when ur body jerks in the middle of sleeping. I became scared as if I was having anxiety or a heart attack . I kept fearing i wouldnt wake up if i fell asleep. I did take a potassium pill about 8pm, which is later than i normally take it. I havent been persistent with taking my potassium pills within the last 2-3 days and wondered if that had something to do with it. (i m supposed to take it 3x a day) I m a bit overweight and havent worked out consistently for the past couple weeks cause I hurt my foot.
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern taking potassium pill for the problem that you have stated here is not good, because your problem is related with hyperacidity (Heart burn) and anxiety depression, and not due to the low potassium in your body you need to stop this medicine and instead better to start the proton pump inhibitor, once in day, have nice day.
Answered: Sat, 10 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor